# SDR CALA2024110801081

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 42,177 hours, 3,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 3D80001
- Part serial: 1209
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,634 hours, 228 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FUNCTION AT 1L F/A JUMPSEAT PANEL INOP REPLACED DOOR 1L ATTENDANT SWITCH MASTER PANEL REF AMM 33-22-06. ALL FUNCTIONS INCLUDING WELS OPS CHECK GOOD. PARTS USED: 1721658,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1721658  SN OFF 0362 IPC REFERENCE # 33-22-06-500-941A-D
